Alert archive / Florida / Gale Warnings in 2015

Gale Warning 3, NWS Jacksonville, FL

February 2, 2015

NWS Jacksonville, FL issued this gale warning at Feb 2, 2015, 4:55 AM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 2, 2015, 4:55 AM EST (09:55 UTC)
Expired
Feb 2, 2015, 9:43 AM EST
In force
5 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

696 
WHUS72 KJAX 020955
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
455 AM EST MON FEB 2 2015

AMZ470-022100-
/O.UPG.KJAX.GL.A.0002.000000T0000Z-150202T2100Z/
/O.NEW.KJAX.GL.W.0003.150202T0955Z-150202T2100Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
455 AM EST MON FEB 2 2015

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE BECOMING NORTHWEST 25 KNOTS IN THE AFTERNOON.

* WAVES/SEAS...6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ472-474-030300-
/O.UPG.KJAX.GL.A.0002.000000T0000Z-150202T2100Z/
/O.NEW.KJAX.SC.Y.0011.150202T0955Z-150203T0300Z/
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
455 AM EST MON FEB 2 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

* WINDS...SOUTHWEST 25 TO 30 KNOTS BECOMING NORTHWEST 25 KNOTS IN
  THE AFTERNOON THEN RELAXING TO NORTH 20 KNOTS LATE IN THE
  EVENING. OCCASIONAL GUSTS TO GALE FORCE TODAY.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET
  TODAY SUBSIDING TO 5 TO 7 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-030300-
/O.EXT.KJAX.SC.Y.0010.000000T0000Z-150203T0300Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
455 AM EST MON FEB 2 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 20 TO 25 KNOTS BECOMING NORTHWEST 20 KNOTS IN
  THE AFTERNOON THEN RELAXING TO NORTH 15 KNOTS LATE IN THE
  EVENING.

* WAVES/SEAS...SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JDS
1 follow-up statement
585 
WHUS72 KJAX 021443
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
943 AM EST MON FEB 2 2015


AMZ470-022245-
/O.CAN.KJAX.GL.W.0003.000000T0000Z-150202T2100Z/
/O.EXB.KJAX.SC.Y.0011.000000T0000Z-150203T1500Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
943 AM EST MON FEB 2 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST TUESDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTHWEST WINDS 25 TO 30 KNOTS BECOMING WEST 25 KNOTS IN
  THE AFTERNOON. OCCASIONAL GUSTS TO GALE FORCE. NORTH WINDS 20
  TO 25 KNOTS THIS EVENING DECREASING TO 20 KNOTS AFTER MIDNIGHT.

* WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10
  FEET. SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ472-474-022245-
/O.EXT.KJAX.SC.Y.0011.000000T0000Z-150203T1500Z/
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
943 AM EST MON FEB 2 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST TUESDAY...

* WINDS...SOUTHWEST WINDS 25 TO 30 KNOTS BECOMING WEST 25 KNOTS IN
  THE AFTERNOON. OCCASIONAL GUSTS TO GALE FORCE. NORTH WINDS 20
  TO 25 KNOTS THIS EVENING DECREASING TO 20 KNOTS AFTER MIDNIGHT.

* WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10
  FEET. SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-022245-
/O.EXT.KJAX.SC.Y.0010.000000T0000Z-150203T1000Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
943 AM EST MON FEB 2 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST TUESDAY...

* WINDS...SOUTHWEST WINDS 20 KNOTS BECOMING NORTHWEST IN THE
  AFTERNOON. NORTH WINDS 20 KNOTS TONIGHT.

* WAVES/SEAS...SEAS 3 TO 5 FEET WITH OCCASIONAL SEAS
  UP TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Feb 2, 4:44 AM EST, 11 minutes earlier.

Area forecast discussion, Feb 2, 4:44 AM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
444 AM EST MON FEB 2 2015

...WINDY TODAY WITH RAIN SHOWERS THIS MORNING AND THEN TURNING
COLDER THIS AFTERNOON...

.NEAR TERM /THROUGH TONIGHT/...

FAST MOVING COLD FRONT WILL SWEEP ACROSS THE REGION TODAY. STRONG
LLJ WILL MAKE FOR A WINDY DAY AS STRONG WINDS MIX DOWN TO THE
SURFACE. CONSIDERED A WIND ADVISORY BUT PREVAILING WINDS SHOULD
REMAIN JUST BELOW CRITERIA. NEVERTHELESS GUSTY SOUTHWEST WINDS
THIS MORNING WILL VEER TO THE NORTHWEST THIS AFTERNOON AND WINDY
CONDITIONS WILL PREVAIL THROUGHOUT THE DAY. SUSTAINED WINDS OF 20
TO 25 MPH WITH GUSTS OF 30 TO 35 MPH CAN BE EXPECTED WITH THE
STRONGEST GUSTS EXPECTED FROM LATE MORNING THROUGH MID AFTERNOON.

ALTHOUGH POPS ARE HIGH TODAY...ITS MAINLY BECAUSE NARROW BANDS OF
SHOWERS AHEAD OF THE FRONT WILL BRING PRECIP TO A WIDE AREA...BUT
THE DURATION OF THE RAIN WILL BE BRIEF AND AMOUNTS WILL BE
LOW...WITH TOTAL RAINFALL AMOUNTS AVERAGING LESS THAN A QUARTER
OF AN INCH. A FEW STRONG WIND GUSTS (40 TO 45 MPH) THOUGH WILL BE
POSSIBLE WITHIN THE SHOWER ACTIVITY ALONG THE FRONT THIS MORNING.

WE HAVE SHOWN A NON-DIURNAL CURVE IN THE TEMPERATURE TREND TODAY.
MILD TEMPS AND CLOUDY SKIES WILL CONTINUE THIS MORNING AND THEN
MUCH COLDER AND DRIER AIR BEHIND THE FRONT WILL RESULT IN FALLING
TEMPS AND CLEAR SKIES THIS AFTERNOON...WITH TEMPS FALLING INTO THE
LOWER 50S ACROSS SE GA BY LATE MORNING AND FALLING INTO THE 50S
ACROSS NE FL IN THE AFTERNOON.

CLEAR SKIES AND CONTINUED COLD AIR ADVECTION TONIGHT WILL RESULT
IN A COLD NIGHT WITH LOWS IN THE LOW TO MID 30S INLAND. WINDS DO
NOT GO COMPLETELY CALM OVERNIGHT THUS HOLDING LOWS SOMEWHAT IN
CHECK. WE MAY HOWEVER STILL NEED A FREEZE WARNING FOR A PORTION
OF THE SUWANNEE VALLEY REGION OF NE FLORIDA...BUT WE WILL DEFER
TO THE DAY SHIFT TO MAKE THE FINAL DETERMINATION ON EXACTLY WHICH
COUNTIES IF ANY TO INCLUDE IN A POTENTIAL FREEZE WARNING.

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
COOL HIGH PRESSURE WILL SETTLE OVER THE SOUTHEASTERN STATES ON
TUESDAY...WITH LOW LEVEL FLOW BECOMING NORTHEASTERLY WHILE ZONAL
FLOW DEVELOPS ALOFT. MEANWHILE...A CUTOFF LOW OVER THE DESERT
SOUTHWEST WILL EJECT EASTWARD AND WILL BECOME ABSORBED BY THE
SOUTHERN BRANCH OF THE JET STREAM OVER SOUTHWEST TEXAS. THIS
FEATURE WILL SPREAD A VEIL OF CIRRUS OVER OUR REGION LATE IN THE
DAY. ONSHORE WINDS WILL KEEP COASTAL HIGHS IN THE LOW TO MID
50S...WITH MID 50S EXPECTED OVER INLAND SOUTHEAST GA AND UPPER 50S
TO LOWER 60S FOR INLAND NORTHEAST FL. THESE HIGHS ARE ABOUT 10
DEGREES BELOW EARLY FEBRUARY CLIMO. HIGH PRESSURE WILL SHIFT
OFFSHORE OF THE CAROLINAS ON TUESDAY NIGHT...WITH MID AND HIGH
ALTITUDE CLOUDINESS GRADUALLY THICKENING OVER OUR REGION AS THE
SHORTWAVE PROGRESSES ACROSS DEEP SOUTH TEXAS. LIGHT WINDS AND A
DRY LOW LEVEL AIR MASS WILL ALLOW LOWS TO FALL TO THE MID TO UPPER
30S FOR INLAND AREAS ALONG AND NORTH OF INTERSTATE 10...WITH 40S
EXPECTED ELSEWHERE.

THE SHORTWAVE OVER THE WESTERN GULF WILL SLOWLY DE-AMPLIFY AS IT
TRAVERSES THE NORTHERN GULF COAST REGION ON WEDNESDAY AND WEDNESDAY
NIGHT. CYCLOGENESIS WILL TAKE PLACE OVER THE GULF...WITH THE 00Z
OPERATIONAL NAM/ECMWF REMAINING STRONGER AND FURTHER NORTH WITH THE
TRACK OF THE SURFACE LOW AND THE 00Z OPERATIONAL GFS KEEPING A WEAKER
LOW DISPLACED FURTHER SOUTHWARD. ISENTROPIC LIFT WILL STRENGTHEN IN
ADVANCE OF THIS SYSTEM...WITH A COASTAL TROUGH ENHANCING LIFT AND
INCREASING RAIN CHANCES IN COASTAL LOCATIONS DURING THE MORNING
HOURS. CLOUDS AND GRADUALLY INCREASING RAIN CHANCES WILL KEEP HIGHS
GENERALLY IN THE 60-65 RANGE...EXCEPT UPPER 50S ALONG THE SOUTHEAST
GA COAST DUE TO ONSHORE WINDS. STEADY RAINFALL WILL OVERSPREAD OUR
REGION BY SUNSET. THERE MAY BE ENOUGH INSTABILITY FOR THUNDER OVER THE
FL COASTAL WATERS...BUT WILL EVALUATE ANOTHER MODEL CYCLE BEFORE
INSERTING THIS IN THE FORECAST. OTHERWISE...EXPECTING MAINLY A
STRATIFORM RAIN EVENT...WITH RAINFALL TOTALS GENERALLY ONE HALF INCH
TO ONE INCH FOR MOST OF OUR REGION. LOWS WEDNESDAY NIGHT WILL
GENERALLY FALL INTO THE 40S FROM I-10 NORTHWARD...WITH 50S ELSEWHERE.

.LONG TERM /THURSDAY THROUGH SUNDAY/...
A LONGWAVE TROUGH DIGGING QUICKLY SOUTHEASTWARD FROM THE OHIO VALLEY
WILL PULL A SURFACE LOW PRESSURE CENTER ACROSS THE I-10 CORRIDOR ON
THURSDAY MORNING. LONG TERM MODELS ARE IN BETTER AGREEMENT DEPICTING
DECREASING RAIN CHANCES FROM WEST TO EAST DURING THE AFTERNOON HOURS
AS HIGH PRESSURE BUILDS INTO THE TENNESSEE VALLEY. 00Z ECMWF DEPICTS
STRENGTHENING LOW PRESSURE OFF THE CAROLINA COAST...WITH OFFSHORE FLOW
DEVELOPING. MEANWHILE...THE 00Z GFS KEEPS A STRONG SURFACE RIDGE
REMAINING NORTH OF OUR REGION...WITH DEEPENING NORTHEAST FLOW DEVELOPING.
A PERIOD OF BELOW NORMAL TEMPERATURES WILL ENSUE WITH EITHER OF THESE
WEATHER PATTERNS...WITH SLIGHTLY BELOW NORMAL HIGHS THURS AND THEN
SIGNIFICANTLY COLDER WEATHER FOR FRIDAY. LOW TEMPERATURES ARE THE
MAIN FORECAST CHALLENGE...AS THE 00Z ECMWF PLUNGES A SURFACE RIDGE INTO
THE SOUTHEASTERN STATES...WHICH WOULD SET UP A COUPLE OF NIGHTS OF
INLAND FREEZES FOR THURSDAY NIGHT AND FRIDAY NIGHT. HEIGHTS ALOFT ARE
PROGGED TO RISE NEXT WEEKEND IN ADVANCE OF THE NEXT PROGRESSIVE TROUGH
THAT MAY DIVE INTO THE SOUTHEASTERN STATES BY LATE SUNDAY. TEMPERATURES
WILL LIKELY REMAIN SLIGHTLY BELOW CLIMO ON SATURDAY...AND THEN NEAR TO
SLIGHTLY ABOVE CLIMO (65-70) BY SUNDAY.

&&

.AVIATION...
LLWS WILL CONTINUE UNTIL SUNRISE...THEN THE STRONGER WINDS ABOVE
THE SURFACE WILL MORE CONSISTENTLY MIX DOWN TO THE
SURFACE...ESSENTIALLY NEGATING THE LLWS CONCERN. CEILING HEIGHTS WILL
CONTINUE TO GRADUALLY LOWER THIS MORNING WITH A PERIOD OF MVFR
CEILINGS EXPECTED TO PREVAIL AT ALL TERMINALS THIS MORNING. A
QUICK SHOT OF RAIN EXPECTED AT ALL TERMINALS THIS MORNING AHEAD OF
A FAST MOVING COLD FRONT. THE FRONT WILL MOVE SOUTH OF THE AREA
THIS AFTERNOON AND VFR CONDITIONS WILL QUICKLY TAKE OVER EARLY
THIS AFTERNOON. WINDS WILL VEER TO THE NORTHWEST AND REMAIN STRONG
AND GUSTY BEHIND THE COLD FRONT THIS AFTERNOON.

&&

.MARINE...
WINDS WILL BE STRONG TODAY AS A COLD FRONT MOVES THROUGH THE AREA
THIS AFTERNOON. STRONG SCA CONDITIONS ARE EXPECTED TODAY WITH EVEN
A BRIEF PERIOD OF GALE CONDITIONS EXPECTED TODAY OVER THE OUTER
EDGES (50-60NM) OF OUR SE GA OFFSHORE SEGMENT. A GALE WARNING FOR
THAT AREA IS IN EFFECT UNTIL 21Z TODAY. A SMALL CRAFT ADVISORY
FOR THE REST OF THE AREA HAS BEEN EXTENDED THROUGH THIS EVENING.
WINDS WILL TURN TO THE NORTH AND GRADUALLY SUBSIDE LATE TONIGHT.

A WEAK COASTAL TROUGH WILL DEVELOP OVER THE WATERS ON
WEDNESDAY...BUT NORTHEAST WINDS SHOULD REMAIN BELOW CAUTION
LEVELS. LOW PRESSURE WILL CROSS THE COASTAL WATERS EARLY ON
THURSDAY...AND IS EXPECTED TO STRENGTHEN OFF THE CAROLINA COAST
THURSDAY NIGHT. IN THE WAKE OF THIS LOW PRESSURE
CENTER...NORTHERLY WINDS WILL INCREASE TO CAUTION LEVELS BY LATE
THURS OFFSHORE...WITH ADVISORY CONDITIONS EXPECTED OFFSHORE AND
CAUTION NEAR SHORE INTO FRIDAY AFTERNOON. SEAS WILL RAPIDLY BUILD
THURSDAY NIGHT...PEAKING IN THE 9-11 FOOT RANGE OFFSHORE BY EARLY
FRIDAY...AND 5-8 FT NEAR SHORE. WINDS AND SEAS WILL DIMINISH BY
LATE FRIDAY AND SATURDAY AS HIGH PRESSURE BUILDS INTO OUR REGION.

RIP CURRENTS: LOW RISK DUE TO OFFSHORE FLOW AND LOW SWELL
ACTION.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  61  30  56  36 /  80   0   0  10
SSI  62  38  51  44 /  90   0   0  10
JAX  66  35  57  41 /  80   0   0  10
SGJ  67  43  56  47 /  70   0   0  10
GNV  66  35  62  41 /  70   0   0  10
OCF  68  37  63  44 /  60   0   0  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR COASTAL
     WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM-
     COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL
     OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER
     BEACH FL OUT 20 NM-WATERS FROM FERNANDINA BEACH TO ST.
     AUGUSTINE FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE TO
     FLAGLER BEACH FL FROM 20 TO 60 NM.

     GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR WATERS FROM
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM.

&&

SHULER/NELSON/
Hazardous weather outlook, Feb 1, 9:39 PM EST, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
939 PM EST SUN FEB 1 2015

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-030245-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
939 PM EST SUN FEB 1 2015

...SMALL CRAFT ADVISORY FOR THE ADJACENT COASTAL WATERS THROUGH
LATE MONDAY...

...GALE WATCH IN EFFECT FOR THE OFFSHORE COASTAL WATERS TONIGHT
THROUGH MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS...NORTHEAST FLORIDA...NORTHERN FLORIDA AND
SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT...

STRONG SOUTHERLY WINDS WILL INCREASE TONIGHT AHEAD OF A COLD
FRONT. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE
ADJACENT ATLANTIC WATERS. A GALE WATCH IS IN EFFECT FOR THE
OFFSHORE WATERS DUE TO THE POTENTIAL OF FREQUENT GUSTS TO GALE
FORCE LATE TONIGHT THROUGH MONDAY.

THERE IS A LOW CHANCE OF ISOLATED THUNDERSTORMS LATE TONIGHT
AHEAD OF THE COLD FRONT. GUSTY WINDS WILL BE POSSIBLE.

MINOR RIVER FLOODING CONTINUED TO IMPACT THE SATILLA RIVER AT
ATKINSON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ELEVATED WINDS AND SEAS WILL CONTINUE SMALL CRAFT ADVISORY
CONDITIONS OVER THE ADJACENT ATLANTIC COASTAL WATERS.

THERE IS A LOW CHANCE OF ISOLATED THUNDERSTORMS EARLY MONDAY
MORNING AHEAD OF THE COLD FRONT. GUSTY WINDS WILL BE POSSIBLE.

INCREASING WINDS AND SEAS ARE EXPECTED LATE THURSDAY INTO THE WEEKEND
AND SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 9:22 PM ESTGale WatchJAX8 hr
Feb 2, 4:55 AM ESTSmall Craft AdvisoryJAX23 hr
Feb 2, 2:22 PM ESTFreeze WarningJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union19 hr

Nearby

Gale Warnings in Florida, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.